• 姓       名:何勇
  • 职       称:教授
  • 学       位:博士
  • 所在机构:湖南科技大学 计算机科学与工程学院
  • 出生年月:
  • 籍       贯:
  • 研究方向:代数学及其在理论计算机科学中的应用
个人简介 学术成果 发表论文

教育背景

2002年获中山大学基础数学专业理学博士学位。

科研项目

先后承担了湖南省自然科学基金重点项目、湖南省自然科学基金项目、湖南省教育厅科学基金重点项目、湖南省教育厅科学基金优秀青年项目、湖南省高校创新平台开放基金项目的研究工作。

[1]F-自动机的等价问题的可判定性研究,湖南省自然科学基金重点项目,编号06A2025。

[2]射影凝聚半群及其相关课题的研究,湖南省自然科学基金项目,编号04JJ40001。

[3]射影凝聚半群及其相关课题,博士后科学基金项目,编号2004035678。

[4]半群的标准表示法研究,湖南省教育厅科学基金重点项目,编号06A014。

[5]半群代数基础理论及应用,湖南省教育厅科学基金优秀青年项目,编号02B024。

[6]半群代数基础理论及应用,湖南省教育厅科学基金优秀青年项目,编号99B14。

[7]半群的标准表示研究,湖南省高校创新平台开放基金项目,编号09K084。

论文专著

在《中国科学》、《International Journal of Computer Mathematics》、《Journal of Automata, Languages and Combinatorics》等学术期刊发表论文20余篇。

[1]M. Zhang, Y. He. The structure of P-regular semigroups. Semigroup Forum, 1997, 54,278-291.

[2]Y. He. Partial kernel normal systems in regular semigroups. Semigroup Forum, 2002, 64, 325-328.

[3]Y. He. A construction for P-regular semigroups. Comm. Algebra, 2003, 31, 1-27.

[4]Y. He. J-weakly covered completely regular semigroups. Semigroup Forum, 2003, 66,97-109.

[5]Y.He, Y.Q.Guo, K.P.Shum. The construction for orthodox super rpp semigoups. Sci. China, seies A 2004, 47, 552-565.

[6]Y. He, Y.Q.Guo, K.P.Shum, Standard representations of orthodox semigroups. Comm. Algebra, 2005, 33, 745-761.

[7]Y. He. On semigroups of e-quasi-type. Algebra Colloquium, 2005, 12, 363-368.

[8]F.Shao, Y. He. Partial kernel normal systems for eventually regular semigroups. Semigroup Forum, 2005, 71, 401-410.

[9]Y. He, F.Shao, S. Q. Li. On left C-U-liberal semigroups. Czech. Math. J., 2006, 56, 1085-1108.

[10]Y.Q.Chen, Y. He, K.P.Shum. Projectively condensed semigroups, generalized completely regular semigroups and projective orthomonoids. Acta Math. Hungar. 2008, 119, 281-305.

[11]Y. He, Y. H. Li. Congruences on eventually regular semigroups. Semigroup Forum, 2008, 77, 423-437.

[12]He, Y. Liu, K.J.Wang. Semimodules and Semirings admitting Maximal factorization of finite dimension. International Journal of Computer Mathematics, 2010, 30.

[13]Z.X.Wang, F.X.Liang, Y.He. Semiring Structures of some Classes of Hypercodes. Journal of Automata, Languages and Combinaorics, 2009.